PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 369-379
Tytuł artykułu

Quantum stochastic calculus on full Fock space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a new version of integration of time-adapted processes with respect to creation, annihilation and conservation processes on the full Fock space. Among the new features, in the first place, there is a new formulation of adaptedness which is both simpler and more general than the known ones. The new adaptedness allows for processes which are not restricted to be elements of some norm closure of the ∗-algebra which is generated by the basic creation processes.
Słowa kluczowe
Rocznik
Tom
43
Numer
1
Strony
369-379
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Lehrstuhl für Wahrscheinlichkeitstheorie und Statistik, Brandenburgische Technische Universität Cottbus, Postfach 10 13 44, D-03013 Cottbus, Germany
Bibliografia
  • [1] L. Accardi, F. Fagnola and J. Quaegebeur, A representation free quantum stochastic calculus, J. Funct. Anal. 104 (1992), 149-197.
  • [2] L. Accardi and Y. G. Lu, The Wigner semi-circle law in quantum electro dynamics, Commun. Math. Phys. 180 (1996), 605-632.
  • [3] F. Fagnola, On quantum stochastic integration with respect to 'free' noises, Accardi, L. (ed.), Quantum Probability & Related Topics VI, Singapore, New Jersey, London, Hong Kong, World Scientific, 1991
  • [4] R. L. Hudson and K. R. Parthasarathy, Quantum Ito's formula and stochastic evolutions, Commun. Math. Phys. 93 (1984), 301-323.
  • [5] B. Kümmerer and R. Speicher, Stochastic integration on the Cuntz algebra $O_∞$, J. Funct. Anal. 103 (1992), 372-408.
  • [6] M. Skeide, Hilbert modules in quantum electro dynamics and quantum probability, Commun. Math. Phys. 192 (1998), 569-604.
  • [7] M. Skeide, Quantum stochastic calculus on full Fock modules, Preprint, Cottbus, 1998, in preparation.
  • [8] R. Speicher, Stochastic integration on the full Fock space with the help of a kernel calculus, Publ. RIMS Kyoto Univ. 27 (1991), 149-184.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p369bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.